# SDR CALA2023102303165

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348001921795
- Condition: Cracked
- Location: Fr68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RH SHEAR WEB AT FR68-69 IS CRACKED.   REMOVED AND REPLACED AFT CABIN RH SHEAR WEB AT FR68-69 IAW A319 SRM 51-72-11 PAR 2 .
